# SDR HNAA2022052500196

- Difficulty date: May 15, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E913228 - LH WING RIB #21 IS CRACKED .... ACCOMPLISHED REPAIR OF LH WING RIB 21 UPPER FLANGE IAW EMB 145 SRM 57-20-07 ITEM 4 AND EO1-57-22-0095
